# SDR DALA1030725523

- Difficulty date: November 1, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 76,752 hours, 31,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pushrod
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND EXFOLIATION CORROSION ON DOOR L4 LOWER GATE GIRT BAR MECHANISM AFT PUSHROD.  REPAIRED PER B757-A-52-25-501-927A-A PAGES 6 & 7.
